# SDR CA991209068

- Difficulty date: November 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,173 hours
- Engine: Pwa PT6A67B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: 60CR132903
- Condition: Worn
- Location: Brushes
- Part time: 592 hours, 734 cycles
- Component: Alternator, Pilats, 524321215
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW GOT A GEN 2 FAIL LIGHT. MAINTENANCE FOUND THE ALTERNATOR BRUSHES WORN TO THE POINT OF BRUSH FAILURE.
